Electron. J. Diff. Eqns., Vol. 2005(2005), No. 43, pp. 1-5.

Uniqueness of critical points for semi-linear Dirichlet problems in convex domains

Jaime Arango

We establish sufficient conditions for the existence of a unique critical point for the solution to the semi linear elliptic problem $ \Delta u = f(u)+w $ with zero Dirichlet boundary condition.

Submitted February 3, 2005. Published April 7, 2005.
Math Subject Classifications: 74K15, 35J05, 65M06.
Key Words: Critical points; semi linear Dirichlet problems.

Show me the PDF file (172K), TEX file, and other files for this article.

Jaime Arango
Universidad del Valle
Departamento de Matemáticas
A. A. 25 360 Cali, Colombia
email: jarango@univalle.edu.co

Return to the EJDE web page